# SDR 2008UALA02087

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 49,767 hours, 17,907 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARM LEVER BINDS ON ARMING AND DOES NOT STAY FLUSH. FOUND  DEBRIS UNDER GIRT BAR FITTING. REMOVED DEBRIS FROM GIRT BAR FITTING.  OPS CHECKED NORMAL.
